# SDR ASAA2023021341971

- Difficulty date: February 13, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 54 hours, 25 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT, OVERHEAD MASTER CAUTION ILLUMINATED & MAINT AMBER LIGHT ON THE OVERHEAD WAS ON. GROUNDED - YES.  ACCOMP IFIM TASK 49-10-00-810-806. APU BITE, NO ACTIVE OR FAULTS. ACCOMP APU AIR INLET DOOR TEST, NO FAULTS IAW AMM 49-15-00-710-801. APU MASTER SWITCH PLACED TO ON APU INLET POSITION SHOWS OPEN WITHIN 14 SECS, WHEN APU MASTER SWITCH PLACED BACK OFF, TAKES APU INLET 37 SECS TO SHOW NOT OPEN.  REF IFIM TASK 49-10-00-810-806 ITEM A(3) LONGER THAN 30 SECS WILL DRIVE THIS FAULT 49-15218. PERFORMED IFIM TASK 49-10-00-810-806 APU BITE SHOWED NO ACTIVE OR EXISTING FAULTS PERFORMED APU INLET DOOR TEST, NO DEFECTS IAW AMM 49-15-00-710-801. OPS APU SEVERAL TIMES IAW AMM 49-11-00-860-801. OPS NORMAL.
